Alert archive / Texas / Small Craft Advisories in 2009
Small Craft Advisory 21, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 24, 2009, 10:39 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2009, 10:39 PM CST (04:39 UTC)
- Expired
- Feb 25, 2009, 3:50 PM CST
- In force
- 17 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
504 WHUS74 KBRO 250439 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1039 PM CST TUE FEB 24 2009 ...WINDS NEAR 20 KNOTS TO CONTINUE OFFSHORE TONIGHT... .HIGH PRESSURE TO THE EAST COMBINED WITH LOW PRESSURE OVER CENTRAL TEXAS WILL MAINTAIN A TIGHT LOCAL PRESSURE GRADIENT TONIGHT. THE GRADIENT IS LEADING TO INCREASED WINDS OVER THE MARINE AREAS. GMZ170-175-251500- /O.NEW.KBRO.SC.Y.0021.090225T0439Z-090225T1500Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1039 PM CST TUE FEB 24 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. WINDS NEAR 20 KNOTS WILL CONTINUE OVER THE ADVISORY AREA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
962 WHUS74 KBRO 250840 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 240 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY CONDITIONS TODAY... .HIGH PRESSURE TO THE EAST COMBINED WITH LOW PRESSURE OVER CENTRAL TEXAS WILL MAINTAIN A TIGHT LOCAL PRESSURE GRADIENT. THE GRADIENT IS LEADING TO INCREASED WINDS OVER THE MARINE AREAS. GMZ130-132-135-251500- /O.NEW.KBRO.SI.Y.0009.090225T1500Z-090226T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 240 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. STRONG SOUTH WINDS WILL DEVELOP ON THE LAGUNA MADRE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-251500- /O.EXB.KBRO.SC.Y.0021.090225T1500Z-090226T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 240 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. STRONG SOUTH WINDS WILL DEVELOP OVER THE NEAR SHORE AREAS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-251500- /O.EXT.KBRO.SC.Y.0021.000000T0000Z-090226T0300Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 240 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. STRONG SOUTH WINDS WILL DEVELOP OVER THE OFFSHORE AREAS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
747 WHUS74 KBRO 251620 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 240 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY CONDITIONS TODAY... .HIGH PRESSURE TO THE EAST COMBINED WITH LOW PRESSURE OVER CENTRAL TEXAS WILL MAINTAIN A TIGHT LOCAL PRESSURE GRADIENT. THE GRADIENT IS LEADING TO INCREASED WINDS OVER THE MARINE AREAS. GMZ130-132-135-251500- /O.NEW.KBRO.SI.Y.0009.090225T1500Z-090226T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 240 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. STRONG SOUTH WINDS WILL DEVELOP ON THE LAGUNA MADRE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-251500- /O.EXB.KBRO.SC.Y.0021.090225T1500Z-090226T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 240 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. STRONG SOUTH WINDS WILL DEVELOP OVER THE NEAR SHORE AREAS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-251500- /O.EXT.KBRO.SC.Y.0021.000000T0000Z-090226T0300Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 240 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. STRONG SOUTH WINDS WILL DEVELOP OVER THE OFFSHORE AREAS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS74 KBRO 251623 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1023 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY CONDITIONS TODAY... .HIGH PRESSURE TO THE EAST COMBINED WITH LOW PRESSURE OVER CENTRAL TEXAS WILL MAINTAIN A TIGHT LOCAL PRESSURE GRADIENT. THE GRADIENT IS LEADING TO INCREASED WINDS OVER THE MARINE AREAS. GMZ130-132-135-260030- /O.CON.KBRO.SI.Y.0009.000000T0000Z-090226T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1023 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. STRONG SOUTH WINDS WILL DEVELOP ON THE LAGUNA MADRE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-260030- /O.CON.KBRO.SC.Y.0021.000000T0000Z-090226T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1023 AM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. STRONG SOUTH WINDS WILL DEVELOP OVER THE OFFSHORE AREAS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
512 WHUS74 KBRO 252150 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 350 PM CST WED FEB 25 2009 GMZ150-155-170-175-260600- /O.CAN.KBRO.SC.Y.0021.000000T0000Z-090226T0300Z/ /O.EXB.KBRO.SI.Y.0009.000000T0000Z-090227T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 350 PM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS NOW IN EFFECT UNTIL 9 PM CST THURSDAY FOR THE GULF OF MEXICO WATERS FROM SHORE TO 60NM. STRONG SOUTH WINDS WILL CONTINUE TO REACH 20 TO 25 KNOTS ACROSS THE GULF WATERS DURING THE NEXT 24 HOURS. THIS WILL KICK SEAS UP TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-260600- /O.EXT.KBRO.SI.Y.0009.000000T0000Z-090227T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 350 PM CST WED FEB 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM CST THURSDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 PM CST THURSDAY FOR THE LAGUNA MADRE. STRONG SOUTH WINDS WILL CONTINUE TO REACH 20 TO 25 KNOTS ACROSS THE GULF WATERS DURING THE NEXT 24 HOURS. THIS WILL CREATE CONTINUOUS CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 8:33 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Feb 24, 8:33 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
833 PM CST TUE FEB 24 2009
.DISCUSSION...MSAS SURFACE ANALYSIS INDICATED THE PRESSURE
GRADIENT HAS INCREASED ACROSS SOUTH TEXAS SINCE YESTERDAY EVENING.
KBRO 88D DOPPLER RADAR VAD WINDS INDICATED A LOW LEVEL JET
DEVELOPING ACROSS THE LOWER TX COAST THIS EVENING. THE LATEST NAM
MODEL RUN PROGS A STRONG LOW LEVEL JET DEVELOPING TONIGHT. THIS
SHOULD RESULT IN STRONG WINDS ACROSS THE CWA WEDNESDAY AS DIURNAL
HEATING ALLOWS THE WINDS ALOFT TO MIX DOWN TO THE SURFACE.
QUESTION IS HOW MUCH FOG WILL DEVELOP TONIGHT WITH THE CLEAR
SKIES AND RELATIVELY LIGHT WINDS AT THE SURFACE. THERE SHOULD BE
ENOUGH MIXING ALOFT TO KEEP WIDESPREAD FOG FROM DEVELOPING.
CURRENT FORECAST GRIDS LOOK GOOD SO NO CHANGES EXPECTED FOR NOW.
&&
.AVIATION...EXPECT VFR CONDITIONS TO PREVAIL THROUGHOUT THE REGION
OVER THE NEXT 24H.
&&
.MARINE...THE MAIN MARINE CONCERN OVER THE NEXT SEVERAL DAYS WILL BE
INCREASING SOUTHERLY FLOW FROM THE STEADY PROGRESSION OF SURFACE
LOWS EXPECTED OVER THE CENTRAL U.S. THESE WINDS WILL FINALLY BE
INTERRUPTED TOWARDS THE WEEKEND AS A SERIES OF COLD FRONTS PUSH
TOWARDS THE WESTERN GULF COAST. AFTER THE FROPA ON SUNDAY...A BRIEF
ROUND OF N-NE WINDS WILL AFFECT THE AREA WITH A MORE EAST TO
SOUTHEAST FLOW RETURNING NEXT MONDAY AND TUESDAY. SCA/SCEC WILL BE
POSSIBLE FOR BOTH THE BAY AND GULF WATERS OVER THE NEXT SEVERAL DAYS
WITH THE PEAK WINDS LIKELY ACROSS THE BAY DURING THE DAY AND AT
NIGHT ACROSS THE GULF. WILL CONTINUE THE SCA FOR THE BAY WATERS
THROUGH 7 PM THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 159 PM CST TUE FEB 24 2009/
SOUTH WINDS BEGINNING TO PICK UP AS LOW PRESSURE DRIFTS ACROSS
THE TEXAS PANHANDLE. WINDS WILL DECREASE OVERNIGHT...BUT FOG
FORMATION IS EXPECTED TO REMAIN LIGHT AS MOIST SFC PARCEL FAIRLY
THICK. WINDY CONDITIONS WILL CONTINUE THROUGH FRIDAY...WITH RED
FLAG CONDITIONS EXPECTED AGAIN TOMORROW WITH SUSTAINED WINDS OF 25
MPH AT 20FT. LONGER TERM FORECAST IS LOW CONFIDENCE AS MODELS
CONTINUE TO FLIP BETWEEN THE FRONT STALLING TO THE NORTH AND THE
FRONT RACING THROUGH DEEP SOUTH TEXAS SATURDAY NIGHT. CURRENT
THOUGHT IS THAT UPPER LEVEL FLOW WILL BE FROM THE
NORTHWEST...GIVING THE SHALLOW COLD POOL A GOOD PUSH TO THE SOUTH.
WILL STICK NEAR THE RECENT GFS MOS GUIDANCE OF COLDER SOLUTION FOR
SUNDAY AND SUNDAY NIGHT...WITH MODERATING FORECAST INTO EARLY NEXT
WEEK.
AVIATION...
EXPECT VFR CONDITIONS TO PREVAIL THROUGHOUT THE AFTERNOON AND
EVENING AS THE 12Z KCRP SOUNDING SHOWS A FAIRLY DRY ATMS IN PLACE
OVER THE REGION.
MARINE...
THE MAIN MARINE CONCERN OVER THE NEXT SEVERAL DAYS WILL BE THE
TIGHTENING PG OVER THE REGION FROM THE STEADY PROGRESSION OF
SURFACE LOWS EXPECTED OVER THE CENTRAL U.S. THIS SOUTHERLY PG WILL
FINALLY BE INTERRUPTED TOWARDS THE WEEKEND AS A SERIES OF COLD
FRONTS PUSH TOWARDS THE WESTERN GULF COAST. AFTER THE FROPA ON
SUN...A BRIEF ROUND OF N-NE WINDS WILL AFFECT THE AREA WITH A MORE
EAST TO SOUTHEAST FLOW RETURNING NEXT MON AND TUES. SCA/SCEC WILL
BE POSSIBLE FOR BOTH THE BAY AND GULF WATERS OVER THE NEXT SEVERAL
DAYS WITH THE PEAK WINDS LIKELY ACROSS THE BAY DURING THE DAY AND
AT NIGHT ACROSS THE GULF. WILL CONTINUE THE SCA FOR THE BAY WATERS
THROUGH 7 PM THIS EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 67 81 66 83 / 10 10 10 10
BROWNSVILLE 63 83 65 84 / 10 10 10 10
HARLINGEN 62 86 67 88 / 0 0 0 0
MCALLEN 61 88 66 88 / 0 0 0 0
RIO GRANDE CITY 59 92 65 93 / 0 0 0 0
SOUTH PADRE ISLAND 64 77 66 79 / 10 10 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR TXZ250-251-253>257.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
61/58Hazardous weather outlook, Feb 24, 11:45 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1145 AM CST TUE FEB 24 2009 GMZ130-132-135-150-155-170-175-TXZ248>257-251200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1145 AM CST TUE FEB 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...REST OF TODAY AND TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT FOR THE LAGUNA MADRE TODAY. A RED FLAG WARNING FOR DANGEROUS WILDFIRE WILL BE IN EFFECT TODAY FOR INLAND CAMERON...INLAND WILLACY...KENEDY... BROOKS...AND HIDALGO COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A RED FLAG WARNING FOR DANGEROUS WILDFIRE ACTIVITY MAY BE NEEDED WEDNESDAY AND THURSDAY...AND A WIND ADVISORY MAY BE NEEDED THURSDAY...FOR ALL OR PORTIONS OF DEEP SOUTH TEXAS DUE TO STRONG WINDS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE LAGUNA MADRE WEDNESDAY AND THURSDAY AND FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND THURSDAY THROUGH THURSDAY NIGHT...DUE TO STRONG WINDS AND ROUGH SEAS. A MODERATE TO HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT DUE TO ROUGH SEAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED. TOMASELLI/SPEECE
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 2:40 AM CST | Small Craft Advisory for Winds | BRO | 42 hr | |
| Feb 25, 3:16 AM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 16 hr |
| Feb 25, 3:16 AM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 16 hr |
Nearby
Small Craft Advisories in Texas, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.